# SDR QXEA2015011400012

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 18,692 hours, 19,955 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL AFTER APU START ATTEMPT.  SHORTLY AFTER, ODOR OF UNBURNED FUEL PRESENT IN FLIGHT DECK.  FUEL FOUND LEAKING OUT OF APU CLAMSHELL DOORS.  FOUND MULTIPLE INSTANCES OF FAULT 54-2, IGNITOR PLUG A AND IGNITOR PLUG B LOGGED IN CDS.  INPSECTED PLUGS IAW AMM TASK 49-40-04-210-801.  BOTH IGNITORS REQUIRE REPLACEMENT.  REPLACED BOTH IGNITORS IAW TASKS 49-40-04-000-801 AND 49-40-04-400-801. OPS TESTS GOOD. C/W MULTIPLE APU STARTS WITHOUT DEFECT. THIS CLEARS MEL. RETURNED TO SERVICE.
